# SDR SWAA2022012462800

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 52,972 hours, 31,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPT L/H STA 500C STR 25L CLIP UNDER ZEE CHANNEL CRACKED.  REMOVED L/H STA 500C STR 25L CLIP AS PER B-737-7 SRM 51-40-02-0G-0.
